Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had a seizure, shivering, rolled eyes. Took klonopine. Help?

I was at the dentist yesterday and I had a seizure.....they told me. I took my klonopine and still got a reallly bad one not like I usually get which is a Pseudo seizure this was a grand mal seizure they said. What is happening to me? Is it possible to get a grand mal if I have never had one....I mean I was shaking around like a fish and trying to swallow my tongue and also my eyes were rolled back what do you think?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello m
Welcome to Health Care Magic

Sudden involuntary shaking, movements of extremities, tongue fall, rolled eye balls etc are most likely symptoms of Generalized tonic clonic seizure. These are also associated with loss of consciousness for some seconds. These type of seizures can occur in any human and at any time without any history. Even single episode of seizure should not be ignored.
So please visit a good neurologist and consult regarding the treatment options, and investigations.
EEG, MR scan is needed to rule out any organic cause.
Medicines like Carbamazepine, Phenatoin, Sodium valporate etc are very useful in such cases. So visit a neurologist as early as possible.


Dr. Seikhoo Bishnoi
Answered: Tue, 12 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor